BibTeX record journals/siamnum/IserlesZ05

download as .bib file

@article{DBLP:journals/siamnum/IserlesZ05,
  author    = {Arieh Iserles and
               Antonella Zanna},
  title     = {Efficient Computation of the Matrix Exponential by Generalized Polar
               Decompositions},
  journal   = {{SIAM} J. Numerical Analysis},
  volume    = {42},
  number    = {5},
  pages     = {2218--2256},
  year      = {2005},
  url       = {https://doi.org/10.1137/S0036142902415936},
  doi       = {10.1137/S0036142902415936},
  timestamp = {Sun, 28 May 2017 13:22:44 +0200},
  biburl    = {https://dblp.org/rec/journals/siamnum/IserlesZ05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics